arrow
Volume 28, Issue 2
On the Zeros of a Class of Polynomials and Related Analytic Functions

A. Aziz & B. A. Zargar

Anal. Theory Appl., 28 (2012), pp. 180-188.

Published online: 2012-06

Export citation
  • Abstract

In this paper we prove some interesting extensions and generalizations of Enestrom-Kakeya Theorem concerning the location of the zeros of a polynomial in a complex plane. We also obtain some zero-free regions for a class of related analytic functions. Our results not only contain some known results as a special case but also a variety of interesting results can be deduced in a unified way by various choices of the parameters.

  • Keywords

zeros of a polynomial, bounds, analytic functions, moduli of zeros.

  • AMS Subject Headings

30C10, 30C15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-180, author = { and A. Aziz and and 21664 and and A. Aziz and B. A. and Zargar and and 21665 and and B. A. Zargar}, title = {On the Zeros of a Class of Polynomials and Related Analytic Functions}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {2}, pages = {180--188}, abstract = {

In this paper we prove some interesting extensions and generalizations of Enestrom-Kakeya Theorem concerning the location of the zeros of a polynomial in a complex plane. We also obtain some zero-free regions for a class of related analytic functions. Our results not only contain some known results as a special case but also a variety of interesting results can be deduced in a unified way by various choices of the parameters.

}, issn = {1573-8175}, doi = {https://doi.org/10.3969/j.issn.1672-4070.2012.02.008}, url = {http://global-sci.org/intro/article_detail/ata/4554.html} }
TY - JOUR T1 - On the Zeros of a Class of Polynomials and Related Analytic Functions AU - A. Aziz , AU - Zargar , B. A. JO - Analysis in Theory and Applications VL - 2 SP - 180 EP - 188 PY - 2012 DA - 2012/06 SN - 28 DO - http://doi.org/10.3969/j.issn.1672-4070.2012.02.008 UR - https://global-sci.org/intro/article_detail/ata/4554.html KW - zeros of a polynomial, bounds, analytic functions, moduli of zeros. AB -

In this paper we prove some interesting extensions and generalizations of Enestrom-Kakeya Theorem concerning the location of the zeros of a polynomial in a complex plane. We also obtain some zero-free regions for a class of related analytic functions. Our results not only contain some known results as a special case but also a variety of interesting results can be deduced in a unified way by various choices of the parameters.

A. Aziz & B. A. Zargar. (1970). On the Zeros of a Class of Polynomials and Related Analytic Functions. Analysis in Theory and Applications. 28 (2). 180-188. doi:10.3969/j.issn.1672-4070.2012.02.008
Copy to clipboard
The citation has been copied to your clipboard